# SDR V0XD2022102800001

- Difficulty date: September 28, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 45612
- Aircraft time: 40,067 hours, 31,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNS OF CORROSION UNDER THE SERVICE DOOR THRESHOLD. CORRECTIVE ACTION: REMOVED AND REPLACED SERVICE DOOR THRESHOLD IAW EMB 145 SRM 51-40-02.
